After BCP.......
3 Replies
Mbre - December 3

Hi Dr. J

Ok I stopped taking birth control pills roughly on the 3oth of Oct, after taking them for 8 days one in the morning and at night(I started taking BCP after a BFN but then I stopped taking them b/c I changed RE, who recommended for me to give my body a break). OK I took them for 8 days and then stopped on Oct 30 and my cycle came on Nov 1. I am normally 28 days. My cycle was due on Dec 2, and it has not arrived yet, is this normal?

Mbre

 

B. Jacobs, M. D. - December 3

The birth control pills replaced your own hormones, while you were taking them. When you stopped the pills, your hormone levels fell. As a result, there was no hormone stimulation of your uterine linig, and it bled.

 

Mbre - December 5

Dr J,
Ok so it is nothig wrong with my cycle being this long? So my uterine lining shed on Oct 30, today is Dec 4th and no sign of a cycle?

does exercise affect your cycle?

When should I worry my cycle is something wrong?

Thanks
Mbre

 

B. Jacobs, M. D. - December 5

Excessive exercise can effect your cycle. I recommend you see your RE, so he/she can evaluate you.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question